Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 16, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 18, 2023, 10:04 PM CST for Copiah County, Lincoln County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2023, 10:04 PM CST (04:04 UTC)
- Expired
- Jan 18, 2023, 10:45 PM CST
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Copiah County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
945
WFUS54 KJAN 190404
TORJAN
MSC029-085-190445-
/O.NEW.KJAN.TO.W.0016.230119T0404Z-230119T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1004 PM CST Wed Jan 18 2023
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northern Lincoln County in south central Mississippi...
South central Copiah County in central Mississippi...
* Until 1045 PM CST.
* At 1004 PM CST, a severe thunderstorm capable of producing a
tornado was located over Vaughn, or 9 miles west of Brookhaven,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brookhaven around 1015 PM CST.
Wesson around 1025 PM CST.
Martinsville around 1030 PM CST.
Other locations impacted by this tornadic thunderstorm include
Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9063 3161 9068 3187 9036 3172 9024
3168 9024 3154 9063
TIME...MOT...LOC 0404Z 237DEG 32KT 3160 9060
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL1 follow-up statement
821
WWUS54 KJAN 190420
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1020 PM CST Wed Jan 18 2023
MSC029-085-190445-
/O.CON.KJAN.TO.W.0016.000000T0000Z-230119T0445Z/
Lincoln MS-Copiah MS-
1020 PM CST Wed Jan 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
NORTHEASTERN LINCOLN AND SOUTH CENTRAL COPIAH COUNTIES...
At 1019 PM CST, a severe thunderstorm capable of producing a tornado
was located near Wesson, or near Brookhaven, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wesson around 1025 PM CST.
Martinsville around 1030 PM CST.
Other locations impacted by this tornadic thunderstorm include
Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3167 9056 3187 9036 3172 9024 3168 9024
3159 9051
TIME...MOT...LOC 0419Z 237DEG 32KT 3168 9046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 18, 8:33 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Jan 18, 8:33 PM CST, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Jackson MS 833 PM CST Wed Jan 18 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 822 PM CST Wed Jan 18 2023 Main updates to the going forecast was earlier expansion through 10PM to the ongoing tornado watch & in area to the east, which includes more of Hwy 82, Jackson metro area along I-55 & further E along Hwy 84. There is a narrow corridor of juxtaposition of increased low-level jet/shear & some narrow instability to support some damaging wind/tornado potential, but this will decrease some after that timeframe. There could be some severe potential after, but most tornado potential decreases near to after midnight. Winds continue to gust along & ahead of this line & have potential to persist just prior to daybreak along & ahead of the front, with some brief gusty winds in the wake. No further fcst adjustments are planned at the moment. /DC/ && .DISCUSSION... Issued at 313 PM CST Wed Jan 18 2023 Through Tonight: The current forecast still remains in fairly decent shape. The latest high-res and ensemble guidance have good agreement on timing for a forced line of thunderstorms moving through our forecast area overnight, so the main focus in the short term was to adjust timing in weather elements and update the Hazardous Weather Outlook text and graphics. Ahead of these storms, a tightening pressure gradient has resulted in some strong southerly winds across the area today. Expect occasional gusts up to 40 to 50 mph especially through the Delta until the storms move through. After dark, the winds may ease up some over eastern parts of the area, but gusts into the 30 to 40 mph will be possible before storms move through there as well. Instability spreading north ahead of the cold front is supporting some robust convection along the line, and deep-layer wind shear will continue to support organized severe storms especially where bowing segments become aligned perpendicular to the mean flow aloft. These bowing line segments will be capable of producing damaging wind gusts and tornadoes. The threat is expected to gradually taper off as the line of storms pushes east later tonight and loses some of the instability and forcing. Thursday through Wednesday: Confidence in the forecast through the weekend and into early next week has increased slightly as model guidance continue to resolve the evolving weather pattern. Dry and not-too-chilly weather is expected through the day Thursday as westerly flow aloft and mid- level ridging keep skies clear and offset cold air advection. High pressure moving in overnight Thursday night however will bring some frosty temps back to the region that should linger through Friday night. Then over the weekend as an upper-level ridge strengthens over the eastern Pacific, downstream shortwave energy should dive southward into the Plains as a low pressure system moves from the southwestern CONUS toward the Gulf Coast. While this system is likely to bring some potential for thunderstorms to the region, current consensus of guidance is for the surface low and better storm environment to remain closer to the Gulf Coast. Then by Tuesday/Wednesday time frame next week, another low looks to develop over the southwestern/central CONUS and swing eastward. Followed a consensus blend of guidance for that system, but timing and strength differences of the various features mean there will be likely changes to the forecast regarding what type of weather it brings to our region. /NF/ && .AVIATION... (00Z TAFS) Issued at 732 PM CST Wed Jan 18 2023 SHRA & TSRA are moving across NW TAF sites this evening & are anticipated to spread to the ESE through the overnight hours. Gusty gradient winds ahead of the could reach 30-35mph. Expect some quick decreased vis/cigs down to MVFR, with gradual switching of winds to around to more W-NW & flight cats to VFR in the wake. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 53 67 40 57 / 100 0 0 0 Meridian 57 70 41 59 / 100 0 0 0 Vicksburg 50 66 39 56 / 100 0 0 10 Hattiesburg 58 73 43 62 / 90 0 0 0 Natchez 51 67 43 58 / 90 0 0 10 Greenville 50 61 38 53 / 100 0 0 0 Greenwood 52 63 37 54 / 100 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC/NF/DC
Hazardous weather outlook, Jan 18, 9:56 PM CST, 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 956 PM CST Wed Jan 18 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035- 040>042-047-200400- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-Yazoo- Warren- 956 PM CST Wed Jan 18 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ028>033-037>039-043>046-049>052-054>058-061>066-072>074-200400- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston- Noxubee-Madison MS-Leake-Neshoba-Kemper-Rankin-Scott-Newton- Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 956 PM CST Wed Jan 18 2023 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Remainder of tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 30 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ036-048-053-059-060-200400- Holmes-Hinds-Claiborne-Jefferson-Adams- 956 PM CST Wed Jan 18 2023 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Remainder of tonight Remainder of tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 30 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ026-027-200400- Grenada-Carroll- 956 PM CST Wed Jan 18 2023 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...The rest of Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jan 18, 8:41 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
841 PM CST Wed Jan 18 2023
MSZ060-061-190315-
Adams MS-Franklin MS-
841 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of western Franklin and
east central Adams Counties through 915 PM CST...
At 841 PM CST, Doppler radar was tracking a strong thunderstorm over
Sibley, or 10 miles south of Natchez, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Natchez, Cranfield, Kingston, Garden City and Sibley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Louisiana...and southwestern Mississippi.
&&
LAT...LON 3144 9150 3163 9121 3163 9115 3161 9115
3161 9111 3134 9102 3133 9106 3134 9107
3133 9107 3132 9112 3135 9115 3135 9121
3137 9122 3137 9124 3136 9126 3137 9127
3136 9128 3136 9131 3132 9143
TIME...MOT...LOC 0241Z 242DEG 40KT 3140 9138
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DLSpecial weather statement, Jan 18, 9:13 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
913 PM CST Wed Jan 18 2023
MSZ061-190415-
Franklin MS-
913 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of Franklin County
through 1015 PM CST...
At 913 PM CST, Doppler radar was tracking a strong thunderstorm near
Garden City, or 22 miles southeast of Natchez, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bude, Kirby, New Hope, Mccall Creek, Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southwestern
Mississippi.
&&
LAT...LON 3156 9112 3161 9093 3161 9063 3143 9063
3135 9096 3135 9098 3134 9100 3135 9102
3134 9103 3133 9106 3134 9107 3133 9107
3132 9111
TIME...MOT...LOC 0313Z 241DEG 32KT 3140 9108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DLSpecial weather statement, Jan 18, 9:25 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
925 PM CST Wed Jan 18 2023
MSZ054-190415-
Copiah MS-
925 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of central Copiah
County through 1015 PM CST...
At 925 PM CST, Doppler radar was tracking a strong thunderstorm over
Glancy, or near Hazlehurst, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crystal Springs, Hazlehurst, Gallman, Glancy and Hopewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for central
Mississippi.
&&
LAT...LON 3192 9057 3205 9032 3205 9023 3203 9025
3202 9024 3202 9022 3201 9023 3199 9022
3199 9021 3197 9021 3195 9019 3194 9020
3193 9017 3191 9017 3188 9014 3177 9055
TIME...MOT...LOC 0325Z 243DEG 27KT 3186 9049
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DLSpecial weather statement, Jan 18, 9:25 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
925 PM CST Wed Jan 18 2023
MSZ036-037-042>044-190430-
Attala MS-Leake MS-Yazoo MS-Madison MS-Holmes MS-
925 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of northwestern Leake,
south central Holmes, southwestern Attala, east central Yazoo and
northeastern Madison Counties through 1030 PM CST...
At 925 PM CST, Doppler radar was tracking a strong thunderstorm over
Vaughan, or 13 miles north of Canton, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Pickens around 935 PM CST.
Cameron around 940 PM CST.
Camden around 945 PM CST.
Newport around 955 PM CST.
Thomastown around 1005 PM CST.
Singleton around 1015 PM CST.
Other locations impacted by this storm include Redwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for central
Mississippi.
&&
LAT...LON 3267 9017 3291 9010 3308 8953 3277 8944
TIME...MOT...LOC 0325Z 255DEG 30KT 3279 9003
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBSpecial weather statement, Jan 18, 9:37 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
937 PM CST Wed Jan 18 2023
MSZ048-049-190415-
Hinds MS-Rankin MS-
937 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of southwestern Rankin
and southeastern Hinds Counties through 1015 PM CST...
At 937 PM CST, Doppler radar was tracking a strong thunderstorm over
Terry, or near Byram, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jackson, Brandon, Byram, Richland, Florence, Terry, Whites and
Monterey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for central
Mississippi.
&&
LAT...LON 3205 9032 3215 9034 3233 8998 3215 8991
TIME...MOT...LOC 0337Z 243DEG 29KT 3211 9029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DLSpecial weather statement, Jan 18, 9:57 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
957 PM CST Wed Jan 18 2023
MSZ054-062-190445-
Copiah MS-Lincoln MS-
957 PM CST Wed Jan 18 2023
...A strong thunderstorm will impact portions of northern Lincoln and
south central Copiah Counties through 1045 PM CST...
At 957 PM CST, Doppler radar was tracking a strong thunderstorm near
Vaughn, or 12 miles west of Brookhaven, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brookhaven, Hazlehurst, Wesson, Loyd Star, Martinsville, Vaughn and
Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Mississippi.
&&
LAT...LON 3161 9063 3161 9071 3187 9036 3171 9024
3166 9024 3151 9063
TIME...MOT...LOC 0357Z 241DEG 35KT 3158 9066
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 6:10 PM CST | Special Weather Statement | JAN | Issaquena, Sharkey | 50 min |
| Jan 18, 6:29 PM CST | Special Weather Statement | JAN | Leflore | 46 min |
| Jan 18, 6:32 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 45 min |
| Jan 18, 6:49 PM CST | Special Weather Statement | JAN | Sharkey | 41 min |
| Jan 18, 7:11 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Jan 18, 7:29 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 61 min |
| Jan 18, 7:32 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 58 min |
| Jan 18, 7:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren, Yazoo | 47 min |
| Jan 18, 8:19 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren | 19 min |
| Jan 18, 8:35 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Jan 18, 8:41 PM CST | Special Weather Statement | JAN | Adams | 34 min |
| Jan 18, 9:13 PM CST | Special Weather Statement | JAN | Franklin | 62 min |
| Jan 18, 9:25 PM CST | Special Weather Statement | JAN | Copiah | 50 min |
| Jan 18, 9:25 PM CST | Special Weather Statement | JAN | Leake | 65 min |
| Jan 18, 9:37 PM CST | Special Weather Statement | JAN | Rankin | 38 min |
| Jan 18, 9:57 PM CST | Special Weather Statement | JAN | Lincoln | 48 min |
| Jan 18, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 46 min |
| Jan 18, 10:18 PM CST | Special Weather Statement | JAN | Scott | 42 min |
| Jan 18, 10:38 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 67 min |
| Jan 18, 10:57 PM CST | Special Weather Statement | JAN | Winston | 48 min |
| Jan 18, 11:28 PM CST | Special Weather Statement | JAN | Jefferson Davis | 32 min |
| Jan 18, 11:42 PM CST | Special Weather Statement | JAN | Clay | 33 min |
| Jan 18, 11:44 PM CST | Special Weather Statement | JAN | Smith | 46 min |
| Jan 18, 11:55 PM CST | Special Weather Statement | JAN | Oktibbeha | 35 min |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.